Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A dichromatic polynomial for weighted graphs and link polynomials


Author: Lorenzo Traldi
Journal: Proc. Amer. Math. Soc. 106 (1989), 279-286
MSC: Primary 57M25; Secondary 05C15, 57M15
MathSciNet review: 955462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A dichromatic polynomial for weighted graphs is presented. The Kauffman bracket of a signed graph, an invariant inspired by the Jones polynomial of a link in three-space, is shown to be essentially an evaluation of this dichromatic polynomial, as are the homfly polynomials of certain particular types of links.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25, 05C15, 57M15

Retrieve articles in all journals with MSC: 57M25, 05C15, 57M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0955462-3
PII: S 0002-9939(1989)0955462-3
Keywords: Weighted graphs, dichromatic polynomials, classical links, bracket polynomials
Article copyright: © Copyright 1989 American Mathematical Society